Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Arthritis, cataract, blood pressure, taking folitrax, folvite, Pantadoc, Pregatra, Shelcal,swollen feet. Side effects?

My mom is artherities patient and she is taking following medicines Folitrax 20 mg, folvite,HCQS,Pantadoc, Pregatra,Shelcal,SAGO 500 MG , does these medicines have any side effects..since few days she is having swollen feet which is worrying me is it because of all these medicines, she is also taking medicines for hight BP , cloestrol and also have catract in one of her eye.Please suggest.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Dear Sir/mam,
The medicines that your mom are taking are given for rheumatoid arthritis. These are long term medications which can cause liver dysfunction, nausea, Abdominal discomfort stc. But swelling of the feet is generally because of a systemic disturbance ( renal or cardiovascular). I suggest you get her renal and cardiac parameters checked. Get her liver tests also done to rule out liver dysfunction. Hope this has helped.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor